[MaPhySto logo]
Centre for Mathematical Physics and Stochastics
Department of Mathematical Sciences, University of Aarhus

Funded by The Danish National Research Foundation

MPS-RR 2000-41
October 2000

The Class Type $G$ Distributions on $mathbb{R}^{d}$ and Related Subclasses of Infinitely Divisible Distributions


Makoto Maejima, Jan Rosinski


Classes of infinitely divisible distributions obtained by iteration of Gaussian randomization of Lévy measures are introduced and studied. Their relation to Urbanik-Sato nested classes of selfcecomposable distributions is also established.

Availability: [ gzipped ps-file ] [ pdf-file ]

[ Help on down-loading/viewing/printing ]

This paper has now been published in Demonstratio Math. 34, 251--266 (2001)